Cónall Kelly
TitleCited byYear
Towards a systematic linear stability analysis of numerical methods for systems of stochastic differential equations
E Buckwar, C Kelly
SIAM Journal on Numerical Analysis 48 (1), 298-321, 2010
682010
Almost sure asymptotic stability analysis of the θ-Maruyama method applied to a test system with stabilising and destabilising stochastic perturbations
G Berkolaiko, E Buckwar, C Kelly, A Rodkina
LMS Journal of Computation and Mathematics 15, 71-83, 2012
222012
Preserving positivity in solutions of discretised stochastic differential equations
JAD Appleby, M Guzowska, C Kelly, A Rodkina
Applied mathematics and computation 217 (2), 763-774, 2010
222010
On the local dynamics of polynomial difference equations with fading stochastic perturbations
JAD Appleby, C Kelly, X Mao, A Rodkina
Dynamics of Continuous Discrete and Impulsive Systems Series A: Mathematical …, 2010
192010
Adaptive time-stepping strategies for nonlinear stochastic systems
C Kelly, GJ Lord
IMA Journal of Numerical Analysis 38 (3), 1523-1549, 2018
182018
Non-normal drift structures and linear stability analysis of numerical methods for systems of stochastic differential equations
E Buckwar, C Kelly
Computers & Mathematics with Applications 64 (7), 2282-2293, 2012
122012
Stabilisation of difference equations with noisy prediction-based control
E Braverman, C Kelly, A Rodkina
Physica D: Nonlinear Phenomena 326, 21-31, 2016
92016
Almost sure instability of the equilibrium solution of a Milstein-type stochastic difference equation
C Kelly, P Palmer, A Rodkina
Computers & Mathematics with Applications 66 (11), 2220-2230, 2013
92013
Asymptotic and oscillatory properties of linear stochastic delay differential equations with vanishing delay
JAD Appleby, C Kelly
Functional Differential Equations 11 (3/4), 235, 2004
92004
Spurious oscillation in a uniform Euler discretisation of linear stochastic differential equations with vanishing delay
JAD Appleby, C Kelly
Journal of computational and applied mathematics 205 (2), 923-935, 2007
82007
Prevention of Explosions in Solutions of Functional Differential Equations by Noise Perturbations
JAD Appleby, C Kelly
Dynamic Systems and Applications 15 (2), 227, 2006
82006
Asymptotic and transient mean-square properties of stochastic systems arising in ecology, fluid dynamics, and system control
E Buckwar, C Kelly
SIAM Journal on Applied Mathematics 74 (2), 411-433, 2014
62014
On the use of adaptive meshes to counter overshoot in solutions of discretised nonlinear stochastic differential equations
JAD Appleby, C Kelly, A Rodkina
International Journal of Difference Equations 5 (2), 129-148, 2010
62010
Constrained stability and instability of polynomial difference equations with state-dependent noise
C Kelly, A Rodkina
Discrete Contin. Dyn. Syst. Ser. B 11, 913-933, 2009
62009
Oscillation of solutions of a nonuniform discretisation of linear stochastic differential equations with vanishing delay
JAD Appleby, C Kelly
Discrete Contin. Dyn. Syst. Ser. A. Submitted, 2005
62005
OSCILLATION AND NONOSCILLATION IN SOLUTIONS OF NONLINEAR STOCHASTIC DELAY DIFFERENTIAL EQUATIONS
JAD Appleby, C Kelly
Electronic Communications in Probability 9, 106-108, 2004
62004
Adaptive timestepping for pathwise stability and positivity of strongly discretised nonlinear stochastic differential equations
C Kelly, A Rodkina, EM Rapoo
Journal of Computational and Applied Mathematics 334, 39-57, 2018
52018
Sharp pathwise asymptotic stability criteria for planar systems of linear stochastic difference equations
G Berkolaiko, C Kelly, A Rodkina
DYNAMICAL SYSTEMS, 163-173, 2011
52011
A Monte-Carlo approach to the effect of noise on local stability in polynomial difference equations
C Kelly, K Morgan
Matemáticas: Enseñanza Universitaria 16 (2), 1-8, 2008
52008
Positivity and stabilisation for nonlinear stochastic delay differential equations
JAD Appleby, C Kelly, X Mao, A Rodkina
Stochastics: An International Journal of Probability and Stochastics …, 2009
42009
The system can't perform the operation now. Try again later.
Articles 1–20